# SDR SWIA201335740

- Difficulty date: December 25, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 26,820 hours, 22,055 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Failed
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN GALLEY SERVICE HEATER IS TURNED ON THERE ARE LOUD CRACKING SOUNDS WITH A BURNING ELECTRICAL SMELL. FLT 2606 REPLACED NR 2 GALLEY HEATER IAW AMM.
